Safety Of Typhoid For Menstruation?
morning I want to ask already 2 days I have a fever and abdominal pain after I checked the doctor said I was sick with typhoid symptoms and I just took the medicine last night this morning I want to take medicine suddenly I came in a month is typhus medicine safe for people who are menstruating ?
Good morning, thanks for asking at HealthReplies.com. Typhus or typhoid fever, a disease caused by the bacterium Salmonella typhiidan is characterized by fever that fluctuates, especially up in the evening and night, and down in the morning and afternoon. In addition, typhus sufferers can also experience abdominal pain, indigestion, and dirty tongue and decreased appetite.
Regarding your question, even though the main treatment for typhus is antibiotics, the drugs given can be more than that. For example, you might be given a fever medicine for the fever, a stomach medicine for the stomach, and if diarrhea, diarrhea medicine is also given. And each of these drugs has various types as well. So we cannot provide specific information about whether the drugs you are taking now can have an effect on your menstrual cycle. But in general, it's usually not a problem to take these drugs in any condition.
It's just that you need to know that there are many things that affect the menstrual cycle besides medication, such as stress, fatigue, and eating oily and fatty foods. So you still have to consider these factors to maintain your menstrual cycle. So, hopefully answering your question.